# SDR A6WA201240516

- Difficulty date: April 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fs 169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTACH BRACKET CRACKED FOR UPPER BRAKE ACCUULATOR IN NOSE HYD COMP.  REMOVED UNSERVICEABLE BRACKET AND INSTALLED SERVICEABLE BRACKET IAW SRM 51-42-21.
